# SDR 2005UALA00592

- Difficulty date: June 26, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 19,696 hours, 2,751 cycles
- Engine: Pwa PW4090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141W23136
- Condition: Dented
- Location: Fuselage
- Part time: 18,546 hours, 2,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE RT SIDE OF ACFT FWD OF STATION 382 HALFWAY BETWEEN E/E DOOR AND ELECTRICAL PANEL P30.   DAMAGE RESULTING FROM GROUND EQUIPMENT IMPACT.  INITIAL INTERIM REPAIR ACCOMPLISHED AT 2,641 PTC, 18,546 PTT.  PERMANENT REPAIR ACCOMPLISHED PER 777SRM 53-00-01, REPAIR 3 AT 2,749 PTC AND 19,696 PTT.
